# SDR 95ZZZX2944

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8342F
- Make and model: Piper PA-32R-301T
- Aircraft serial: 32R8329006
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Rusted
- Location: Rt Engine
- Part time: 1,200 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION NOTED RUSTING OF RT ENGINE MOUNT TUBE LOCATED JUST AFT OF WASTEGATE VALVE, CLEANED, TREATED, AND APPLIED PROTECTIVE PAINT TO MOUNT TUBE.  SUBMITTER SUGGESTS PIPER DEVELOP A HEAT SHIELD TO CORRECT THIS CONDITION.
